# SDR CA130122005

- Difficulty date: January 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Damaged
- Location: Terminal Block
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING AN UNSUCCESSFUL ATTEMPT TO START THE RT ENGINE, TROUBLESHOOTING DISCOVERED ELECTRICAL BURN DAMAGE TO 2431-TB1 ON RT NACELLE FIREWALL. THE DAMAGE WAS CAUSED BY ARCING AT THE FORWARD SIDE OF THE 2431-TB1 TERMINAL BLOCK.  THE ARCING HAS RESULTED IN THE DESTRUCTION OF THE TERMINAL BLOCK, A HOLE 1.79" X 2.36 AND HEAT DISCOLORATION DAMAGE 3.80" X 3.75" ON THE FIREWALL.  STIFFENER, PN 85410219 HAS ALSO SUFFERED BURN DAMAGE AND WILL NEED TO BE REPLACED,  AS WILL THE STARTER GENERATOR DC CABLES AND THE TIT THERMOCOUPLE HARNESS BETWEEN THE FIREWALL AND THE ENGINE. SUSPECT ROOT CAUSE AS A LOOSE CONNECTION AT THE TERMINAL BLOCK FOLLOWED BY REPEATED ATTEMPTED ENGINE STARTS.
